# SDR UALA2013051703418

- Difficulty date: May 16, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 72,135 hours, 26,447 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST SECTION OF EMERGENCY LIGHTS IN COACH INOPERATIVE.  REPLACED POWER STRIP AND LIGHT SECTION, OP CHECKED OK.
